# SDR DALA2017012600652

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 113,082 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT EMERGENCY EXIT DOOR SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51.
